What Are The Causes And Names Of Cold, Hip And Cold Feet?

Illustration of What Are The Causes And Names Of Cold, Hip And Cold Feet?
Illustration: What Are The Causes And Names Of Cold, Hip And Cold Feet? floridaortho.com

You see, my hips have a headache, I have a fever, and my feet are cold. What is this caused?

1 Answer:

Hello Nur Vionita,

Thank you for asking HealthReplies.com.

Fever, headache, and feeling cold on the tips of the feet or hands, are common symptoms (alarm symptoms) that can occur when an infection or inflammation process occurs in the body. Therefore, simple illnesses such as colds / colds can sometimes be accompanied by these symptoms. In some cases, it can also be accompanied by dizziness, weakness, body aches / joints, and nausea and vomiting. Specifically if accompanied by hip pain, there are several diseases that can cause these symptoms:

PID (Pelvic Inflammation), is an infection that attacks the organs in a woman's pelvis, such as the uterus, cervix, fallopian tubes, and ovaries (ovaries) UTI (urinary tract infection), is an infection of the urinary tract that is also accompanied by pain in the stomach the bottom, especially if pressed. Urinary tract stones, which are marked by pain in one waist, can also be accompanied by urinary disorders. However, because the causes of each disease are different, a more complete examination is needed to find out the disease you are currently suffering from. I advise you to check with a general practitioner or internist in order to get a more complete examination, such as a physical examination, vital signs examination, urine examination, abdominal ultrasound, CT scan, and blood laboratory, to then be given appropriate treatment.

Things you can do right now, like:

Be sure to consume enough water, at least 2 L / day. Do not sit too long in a sitting position, and do not hold urine often. Take antipyretic drugs (anti-fever) such as paracetamol at the appropriate dosage indicated on the package. In addition to reducing fever, paracetamol also has an anti-pain effect, so that it can double function for you. Adequate rest If your symptoms do not improve after taking the drug, or if accompanied by symptoms such as shortness of breath, palpitations, fatigue, decreased awareness / fainting immediately consult the nearest health facility.

Thus information from me, hopefully can help.

: by

Related Question

The Impact Of Using Skin Care On Pulmonary TB Sufferers?

The Impact Of Using Skin Care On Pulmonary TB Sufferers?

(1 year ago)

Hello does the use of skincare affect TB diseases such as inhaling beauty products?...

How Is The Transmission Of HIV Disease?

How Is The Transmission Of HIV Disease?

(1 year ago)

I want to ask, actually HIV is contagious only if we have sexual relations with HIV sufferers?...

Right Ring Finger Nails Festering Without Cause?

Right Ring Finger Nails Festering Without Cause?

(1 year ago)

Good afternoon, I want to ask: I am a 21-year-old woman, it happened about 2 months ago, my right ring finger suddenly fester without cause and it doesn’t hurt. And that cont...

Leave a Reply

Your email address will not be published. Required fields are marked *